# SDR A6WA202305058596

- Difficulty date: May 5, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 39,677 hours, 38,656 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 601R35031263
- Part serial: NSN
- Condition: Corroded
- Location: Fs589 To Fs605
- Part time: 39,677 hours, 38,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL AT FS589.00+8 TO FS605.00 & LBL27. P1-L=1.800Ï¿½X W=0.900Ï¿½X D=.050  AIRCRAFT REMOVED FROM SERVICE. CORROSION ON SEAT RAIL  BLENDED CORROSION ON SEAT RAIL  FS589.00+8 & RBL27.ORIGINAL MATERIAL THICKNESS 0.050Ï¿½ & REMAINING THICKNESS 0.00Ï¿½. PERFORMED A CUTOUT WITH DIMENSIONS L=2.093Ï¿½X W=0.531 AT APPROX. FS600 LBL 27 INBOARD FLANGE IAW  REO 601R-53-61-8008, STANDARD S6144 CMS6144 REV--. PERFORMED HFEC INSP AT CUTOUT AREA ON CARGO FLOOR FRAME AT FS600 LBL 27 INBOARD FLANGE NO INDICATIONS NOTED IAW NDT PART 1 51-50-06 12/2023 NO INDICATIONS. RESTORED SURFACE FINISH.  ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM 51-12-00 REV 39, SRM 51-26-00 REV 39, SRM 53-61-43 REV 39, AND SRM 53
